# SDR AU981308

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Condition: Failed
- Location: Cockpit Vhf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NIL RECEIVE OR TRANSMIT ON BOTH VHF RADIOS.  GROUND INVESTIGATION AND TESTING COULD FIND NO FAULT.
